

Conference Program

(subject to change)

F 00	Conference Berliebert's a C. Wales on Broodly
5.00pm	Australia – the challenges and opportunities (additional cost half day workshop)
12.30pm –	Afternoon Pre-Conference Workshop: Implementing flood research from Victoria and South
12.30pm	compatible with all major Australian hydrologic models (additional cost half day workshop)
8.00am –	Morning Pre-Conference Workshop: A hands-on introduction to a simple Monte Carlo engine
Tuesday 1	L3 May 2025

5.00pm – Conference Registration & Welcome Reception
 7.00pm Trade Exhibition Area

7.30pm – YFM Function 9.30pm Beer DeLuxe Federation

Beer DeLuxe Federation Square (open to all delegates registered for the Conference)



Wedneso	Wednesday 14 May 2025				
7.45am	Conference Registration, Ballroom Foyer				
8.30am –	Session 1 – Opening Plenary				
10.05am	Chair: Steve Allan				
	Location: Ballroom 2 & 3				
8.35am	Welcome to Country				
8.50am	Welcome from Floodplain Management Australia				
	Sue Ribbons, President, Floodplain Management Australia				
9.05am	Welcome from Victorian Minister (TBC)				
9.15am	Conference Keynote Address and Official Opening				
	Flooding and the convergence of hazards				
	Brendan Moon AM, Coordinator-General of the National Emergency Management Agency				
9.50am	Platinum Sponsor Address				
	Anna Lucas, Melbourne Water				
9.55am	Gold Sponsor Address, VIC Department of Energy, Environment and Climate Action				
10.05am –	Morning Tea + Poster Presentations				
10.35am					

Session 2	2A: Flood policy,	2B: Emergency	2C: Social sciences,	2D: Managing growth
10.35am –	guidance and best	preparedness,	human behaviour and	and land use planning
12.30pm	practice	response & recovery	communication	and fand asc planning
Location	Ballroom 3	Ballroom 2	Ballroom 3	Huntingfield/Delacombe
Chair:	Sika Manteaw	Mike Edwards	Catherine Walker	Paul Grech
10.35am –	The evolution of flood	Knowing the flood	How can we improve	Risk based decision
11.00am	mapping in Melbourne:	boundary: Improving	community responses to	making for non-
11.00a111	lessons learned and	timely flood extent	flood warnings?	stationary flood
	forward planning	mapping in emergency	Neil Dufty	behaviour in planning
	Sina Akram	response	Water Technology	decisions
	Melbourne Water	Melissa Daley, NSW SES	Tracer recimency,	Rob Swan & Carolyn
		,		Tsioulos, HARC
5 minute	Changeover	Changeover	Changeover	Changeover
11.05am –	\$49 million Flood Risk	Emergency Levees –	Communication of	Implementing Flood
11.30am	Management Program –	Victoria's experience	Uncertainty across the	Studies: Learnings from
	1 year to go	before, during and after	flash flood warning	Amendment C131 to the
	Jess Carey	the 2022 floods	value chain	Latrobe Planning
	Queensland	Steven Muncaster	Carla Mooney	Scheme
	Reconstruction	VICSES	Bureau of Meteorology	Tegan Mckenzie
	Authority			Latrobe City Council
				YFM Presenter
5 minute	Changeover	Changeover	Changeover	Changeover
11.35am –	How multi-hazard	Considerations for	Engaging for community	Assessing flood risk for
12.00pm	Disaster Adaptation	utilising flood sirens in a	action & behaviour	sub regional land
	Plans can unlock	Total Flood Warning	change	planning in Perth
	regional flood risk	System	Liz Frazer	Terry Kefalianos
	management outcomes	Nicole Bichel	VICSES	Department of Water
	Nerida Buckley NSW Reconstruction	Stantec	YFM Presenter	and Environmental Regulation
	Authority			Regulation
5 minute	Changeover	Changeover	Changeover	Changeover
12.05pm –	Implementing the Flood	Piecing the puzzle	"Ground roots", really	A History of Flood
12.30pm	Risk Management	together - subsectors	connecting with	Planning Policy in
·	Framework in NSW	optimising emergency	Vulnerable Communities	Victoria and what comes
	Duncan McLuckie	management and	in flood-prone areas	next
	NSW DCCEEW	warning strategies	Sue Sheldrick,	Andy Sheehan
		Kirra Waine & Claire	VICSES	Stantec
		Flashman, NSW SES		
		YFM Presenters		
12.30pm –	Lunch + Poster Present	ations		
1.30pm				
Session 3	3A: Flood policy,	3B: Managing growth	3C: New technology	3D: 10 Minute
1.30pm –	guidance and best	and land use planning	and research	Presentations
2.55pm	practice			
Location:	Ballroom 3	Ballroom 2	Ballroom 3	Huntingfield/Delacombe
Chair:	Patrick Paynter	Melanie Schwecke	Priyanka Wickramasuriya	Steve Allan
1.30pm –	So you have adopted a	Raising the flood	Narrowing at-site flood	1.30pm – 1.40pm
1.55pm	new flood study? Great!	planning level: A	frequency analysis using	A review on Nature-
	But what now?	Hawkesbury Story	simulations from the	based Solutions for
	Paul Hackney	Colleen Haron	AWRA-L landscape	catchment-scale flood
	City of Parramatta	Hawkesbury City Council	model	mitigation
	Council	& Monique Retallick,	Julien Lerat	Prabhasri Herath
		WMAwater	CSIRO	YFM Presenter & Roslyn Princley Australian
				Prinsley Australian National University
<u> </u>				ivational onliversity

	1	I	T	T			
5 minute 2.00pm – 2.25pm	Changeover Assessing business resilience: 2022 Northern rivers floods Ken Dale Geoscience Australia	Changeover Managing flood and climate in Melbourne: The need for integrated urban planning Jessica Hellier Melbourne Water YFM Presenter	Changeover Embedding Innovations from Large-Scale Projects to Enhance Delivery across All Project Scales Adam Parkes Jacobs International presenter	1.45pm – 1.55pm Exploring the Role of Bathymetric Survey in Fluvial and Pluvial Flood Assessments Daniel Esposito WMS Engineering Changeover 2.00pm – 2.10pm Implementing a soil moisture monitoring network for hydrological purposes in South Australia Hassan Ranjbar Department for Environment and Water			
				2.15pm – 2.25pm A Flood Forecasting System in Your Pocket – Expanding Flood Intelligence Reach Cameron Druery Worley			
5 minute	Changeover	Changeover	Changeover	Changeover			
2.30pm – 2.55pm	Riverine, flash flooding, overland flow modelling, where should we draw the line? Mahnaz Sedigh City of Gold Coast	Assessing cascading flood hazards: a case study from Aotearoa New Zealand Damian Debski Jacobs International presenter	Lake MacDonald Temporary Coffer Dam – Rock Bag Physical Model Testing Ben Patterson Royal HaskoingDHV	2.30pm – 2.40pm Flood Evacuation Model 3.0 Paul Fuller NSW Reconstruction Authority 2.45pm – 2.55pm Python Scripting for Workflow Efficiency with GitHub Copilot and Al-Driven Tools Elliot Jones Arup YFM Presenter			
3.05pm – 5.30pm			Field Trips				
Field trips	depart at 3.05pm (sharp)) and will return approxin tours.	nately 5.30pm, afternoon	tea is included on all			
	Close of Day One						
7.00pm – Casual Dinner 10.00pm The Australian Sports Museum, Melbourne Cricket Ground Sponsored by WMawater							
<u> </u>							

8.00am	15 May 2025	Conference Registra	ation, Ballroom Foyer	
Session 5	5A: Flood policy,	5B: Infrastructure	5C: Modelling and	5D: 10 Minutes
8.30am –	guidance and best	projects and asset	flood data	
10.25am	practice	management		
Location:	Ballroom 3	Ballroom 2	Ballroom 3	Huntingfield/Delacombe
Chair:	William Prentice	Allan Gear	Josh Eggleton	Ben Tate
8.30am – 8.55am	Shelter-in-place guideline for flash flooding - NSW land use planning guideline Melanie Schwecke NSW DPHI	The True Cost of Natural and Beneficial Functions Scott Blossom Blossom Consulting and Engineering International presenter	Is continuous simulation an overlooked modelling technique for floodplain management? Prawi Woods Alluvium Consulting YFM Presenter	8.30am – 8.40am Flood Knows No Boundaries, and Neithe Does AI Blake Marxsen WMS YFM Presenter 8.45am – 8.55am
				Potential Application of Artificial Intelligence in Flood Operations for Regulated Water Storages Md Atiquzzaman WaterNSW
5 minute	Changeover	Changeover	Changeover	Changeover
9.00am – 9.25am	Flood Risk Awareness and Preparedness: Understanding regional similarities and differences Rachel Pagitz & Tara Venturini	Modern solutions to flood protection infrastructure – Rangitāiki River floodway and spillway Niroy Sumeran Bay of Plenty Regional	With limited time, how do we select which flood events to simulate? Niels Fraehr Jacobs YFM Presenter	9.00am – 9.10am Evaluation and Testing of Enviromon Alternative for Flood Warning Intelligence Elton Chong City of Moreton Bay
	NSW Reconstruction Authority	Council International presenter YFM Presenter		9.15am – 9.25am Access All Areas- Evolution of The Somerset RC Community Flood Information Portal Trent Laves, Worley YFM Presenter
5 minute	Changeover	Changeover	Changeover	Changeover
9.30am – 10.25am	Enduring Resilience for Queenslanders – The Resilient Homes Fund Sam Bowstead Resilient Homes Fund, Department of Housing and Public Works YFM Presenter &	Transforming Te Awa Kairangi/Hutt River – More than Meets the Eyes Sharyn Westlake Greater Wellington Regional Council International presenter	Beyond Monaco: Monte Carlo analysis for application to Australian hydrologic models Chris Ryan Catchment Simulation Solutions	9.30am – 9.40am Upgrading the Longest Levee in Sydney You've Never Heard of-St Mary: Levee Monica Laut Royal HaskoningDHV YFM Presenter
	Vina Varsani, Queensland Reconstruction Authority Changeover	The state of the s		9.45am – 9.55am Fitzroy Bridge Replacement Design and Construction Sima Safarkhani,

BG&E

5 minute		Changeover	Changeover	Changeover		
		Making Room for the Ötäkaro Avon River – A Post Earthquake Story Tom Parsons Storm Environmental International presenter	Simplifying the Joint Probability Approach for Estimating Concurrent Rainfall AEPs Ash Rasheed HARC YFM Presenter	10.00am – 10.10am Assessing the longevity of traditional hydrologic modelling tools in Australia Sophia Buchanan Jacobs 10.15am – 10.25am Private Property, Public Approval: The Challenge and Cost of River Views Andrew Morris Royal HaskoningDHV		
10.25am – 10.55am	Morning Tea + Poster Presentations					
10.55am –	Session 6 – Plenary					
12.15pm			eve Allan			
10.55	W 1	Location: Ba	illroom 2 & 3			
10.55am	Welcome to Day Two					
11.00am	Silver Sponsor Address NSW Department of Climate Change, Energy, the Environment and Water					
11.05am	Australia and New Zeala	Australia and New Zealand Updates 2025				
11.50am	Silver Sponsor Address Vina Varsani, Queensla	nd Reconstruction Author	rity			
12.00pm	St Josephs Catholic Prim Reconstruction Authorit Zac & Sam, St Josephs C	y and Rhelm	ra Flood Warning System	supported by NSW		

	Zac & Sam, St Josephs (Catholic Primary School			
12.15pm –	Lunch + Poster Presentations				
1.10pm					
Session 7 1.10pm – 3.05pm	7A: Infrastructure projects and asset management	7B: Council flood case studies and stories	7C: Environmental aspects, climate change, coastal hazards & adaptation	7D: 10 Minute Presentations	
Location:	Ballroom 3	Ballroom 2	Ballroom 3	Huntingfield/Delacombe	
Chair:	Mahnaz Sedigh	Greg Scroope	Jess Carey	Lisa Holden	
1.10pm – 1.35pm	Levees, where art thou? James McMillan Streamology YFM Presenter	Lismore Flood – Then and Now Steve Kreig Lismore City Council	The Crystal Ball- Past studies informing future decisions in a changing climate Eliza Towndrow WMAwater & Raymond Laine, NSW DCCEEW	1.10pm – 1.20pm Whole of Catchment Flood Modelling for Greater Melbourne to Improve Emergency Preparedness Ross Butler VICSES 1.25pm – 1.35pm Flood Risk Management Plan for a Remote, Cyclone-prone Community Lauchlan Bye, JB Pacific	
5 minute	Changeover	Changeover	Changeover	Changeover	

1.40pm – 2.05pm	Turning the Line into a Levee Ed Henty Dryside Engineering	Remote Flood Monitoring and Warning System in Quilpie Shire Eng Lim Quilpie Shire Council	Flood to Flourish: Collaborating for community-led flood resilience Adriana Keating Monash Sustainable Development Institute	1.40pm – 1.50pm To Block or not to Block - that is the question Angela Halcrow NSW DCCEEW 1.55pm – 2.05pm Developing Exposure databases for future time horizons in the Hawkesbury-Nepean Valley Stephen Yeo, NSW Reconstruction Authority
5 minute	Changeover	Changeover	Changeover	Changeover
2.10pm – 2.35pm	Fighting the Markham – Flood Defences in PNG Alan Rotsey Royal HaskoningDHV	Analysing the Broader Risks of Publicising Flood Information: A Council Case Study Naomi Harris Blacktown City Council YFM Presenter	Are our coastal floodplain management assumptions changing with the climate? Michael South Venant Solutions	2.10pm – 2.20pm The Wallis Creek heavy rainfall and inundation event July 2022 Carlos Velasco-Forero Bureau of Meteorology 2.25pm – 2.35pm The Hazards Insurance Partnership: addressing the insurance protection gap in Australia Henry Zovaro National Emergency Management Agency
5 minute	Changeover	Changeover	Changeover	Changeover
2.40pm – 3.05pm	How do we justify flood impacts from transport infrastructure? Greg Roads WRM Water and Environment	Managing Launceston's Floodplain: Past Lessons, Current Challenges, Future Actions Erica Deegan City of Launceston YFM Presenter	Revitalising Forest Creek: A collaborative Approach to Sustainable Floodplain Management Alex Simmons SWM Consulting YFM Presenter	2.40pm – 2.50pm Breaking Planning Amendment Boundaries between Flood Studies and Planning Schemes in Victoria Amy Bell, North Central CMA & Nathan Lord, Mount Alexander Shire Council
				2.55pm – 3.05pm Stakeholder driven insights for enhancing flood information management in South Australia Myles Fauser Department for Environment and Water YFM Presenter
3.05pm – 3.35pm	Afternoon Tea + Poster	Presentations		

FMA Annual General Meeting		
Location: Ballroom 3		
FMA Annual General Meeting -"All FMA Members please attend"		
Close of Day Two		
Conference Dinner & Floodplain Management Australia IAG		
Excellence Awards	Royal	
Grand Ballroom, Pullman Melbourne on the Park	HaskoningDHV Enhancing Society Together	
	Close of Day Two Conference Dinner & Floodplain Management Australia IAG Excellence Awards	

Friday 16	Friday 16 May 2025				
8.00am	Conference Registration, Ballroom Foyer				
8.30am –	Session 9 – Plenary				
9.50am	Chair: Steve Allan				
	Location: Ballroom 2 & 3				
8.30am	Welcome to Day Three				
8.35am	Presentation by Winner of FMA - IAG Flood Risk Management Project of the Year Award				
8.50am	Silver Sponsor Address				
	NSW State Emergency Service				
8.55am	Conference Keynote Address				
	Culturally reconstructing floods: Embracing Indigenous perspectives to enrich disaster discourses				
	Dr Bhiamie Williamson, Monash University				
9.35am	Silver Sponsor Address				
	Warwick Bishop, Water Technology				

2026 FMA National Conference Announcement

9.50am – 10.20am	Morning Tea + Poster Presentations				
Session 10 10.20am – 12.15pm	10A: Flood policy, guidance and best practice	10B: Modelling ARR	10C: Infrastructure projects and asset management	10D: Emergency preparedness, response & recovery	
Chair: 10.20am –	Ballroom 3 Shaun Morgan Hurricane Helene:	Ballroom 2 Alex Simmons Improving flood	Ballroom 3 Sharyn Westlake Securing, Simplifying	Huntingfield/Delacombe Melanie Gill Where is the floodway?	
10.45am	Impacts, Challenges, and Breaking the Damage Rebuild Damage Cycle Doug Bellomo AECOM International presenter	frequency analysis by estimating empirical regional priors Mark Babister WMAwater	and Upgrading Australia's Flood Infrastructure Network Ella Harrison Bureau of Meteorology	Testing the Indicator Technique in Urban Floodplains Louise Collier Rhelm	
5 minute 10.50am – 11.15am	Changeover Development and Application of an Urban Flood Risk Index Markus Eder WMAwater YFM Presenter	Changeover The area that ARR forgot: Al-based best practices for ephemeral lake hydrology Krey Price Surface Water Solutions	Changeover Better Road Performance - The voyage can educate everyone Anthony Densten SMEC	Changeover Regional Flood Evacuation: Can it be done? Steven Molino Water Technology	
5 minute 11.20am – 11.45am	Changeover Ensemble modelling: selecting a single output Tony Ladson Moroka	Changeover What ARR we to do about climate change? Ben Tate Water Technology	Changeover Complexities of delivering flood mitigation at scale; A Central Victorian case study Priyanka Wickramasuriya, Stantec YFM Presenter	Changeover The Power of Real-Time Impact Analytics for Flood Emergency Management Juan Ossa-Moreno, Floodmapp YFM Presenter	
5 minute	Changeover	Changeover	Changeover	Changeover	

9.40am

11.50am – 12.15pm	Flood Risk to Life Tolerability: What do we know? Rhiannon Garrett Water Technology YFM Presenter Lunch + Poster Presents	Implications of the New ARR Climate Change Factors on Flood Estimation Janaka Gunawardena Logan City Council	Floodways and flooded roads – are we sending mixed messages to drivers? Daniel Sheehy, WRM Water & Environment	How to develop Emergency Plans for sites affected by Multiple Food Mechanisms Alireza Pouya, BMT
1.05pm	Editer () Oster () eserci	actoris		
Session 11 1.05pm – 3.00pm	11A: Infrastructure projects and asset management	11B: Social sciences, human behaviour and communication	11C: Flood policy, guidance and best practice	11D: 10 Minute Presentations
Location: Chair: 1.05pm - 1.30pm	Ballroom 3 Sue Ribbons What the 2022 NSW Floods Taught Us About Building Stability Rhys Thomson Rhelm	Ramon Strong Using Flood Risk Evidence to Drive Transformative Recovery in Indigenous Communities Stephen Dredge Meridian Urban	Ballroom 3 Joel Leister A new approach to Flood Mitigation Assessment Alice Lisitsa BG&E YFM Presenter	Huntingfield/Delacombe Danny Rose 1.05pm – 1.15pm Hydrological Analysis of a catchment using RORB, RRR and HEC- HMS Models Jotinder Singh, University of South Australia YFM Presenter 1.20pm – 1.30pm Challenges of urban flood modelling – lessons we are learning Suresh Hettiarachchi
5 minute	Changeover	Changeover	Changeover	Alluvium Changeover
1.35pm – 2.00pm	Extending Geoscience Australia's suite of flood vulnerability models Ken Dale Geoscience Australia	Australia's Riverine Flood Seasonal Outlook – Challenges in the public's understanding Steven Muncaster Victoria State Emergency Service	Tasmanian flood planning informed by statewide flood mapping and stakeholder collaboration Emma Maratea, Rhelm	1.35pm – 1.45pm Urban-Coastal Flood Assessment using 1D-2D Coupled Modelling and GIS-Based F2F Dashboard for Decision Support System Dhruvesh Patel, Pandit Deendayal Energy University International presenter 1.50pm – 2.00pm How can the model be wrong - I validated it Glenn Mansell, Stantec
5 minute	Changeover	Changeover	Changeover	Changeover
2.05pm – 2.30pm	Resilient buildings - practical city responses to a changing climate. Phil Young <i>Brisbane City Council</i>	Improving flood knowledge and practices in Fiji through enhanced engagement Tom Stewart Alluvium Consulting	Conveyance Mapping on an LGA scale Donnie Carroll <i>DCPM</i> YFM Presenter	2.05pm – 2.15pm How much is too much or too little when filtering results? Eoghain O'Hanlon JB Pacific

				Investigating Implications of Updated Climate Change Considerations in Australian Rainfall and Runoff Rachel Allen, Jacobs YFM Presenter
5 minute	Changeover	Changeover	Changeover	Changeover
2.35pm – 3.00pm	Disaster insurance market in NSW: perceptions, preferences and supply Ignatius Forbes NSW Reconstruction Authority YFM Presenter	Growing Back Better: Post-Flood Recovery in Queensland Primary Production Saba Sinai CQUniversity YFM Presenter	Analysing and funding flood mitigation for multiple benefits – an International perspective Cathryn Spence, AECOM	2.35pm – 2.45pm Adapting to ARR Climate Change Updates During A Flood Study Program Thomas Ward, KBR YFM Presenter 2.50pm – 3.00pm Modern flood frequency analysis in plain English and Python Lindsay Millard, WRM WRM Water & Environment

POSTER PRESENTATIONS

Posters are displayed in the Stradbroke Room and available for the duration of the conference. Authors will be available at their poster to discuss and give a short presentation at the following times:

Morning Tea – Wednesday 14 May 2025	
10.15am	Managing Flood Recovery through Integrated Digital Solutions Julian Brangwynne-Smith, AECOM
10.18am	Flood Mapping Partnerships - Shaping Flood Resilience Together Damien D'aspromonte , <i>Foresight Advisory</i>
10.21am	Challenges of large-scale direct rainfall modelling in North West Tasmania Thomas Rundle, Entura
10.24am	Developing a national-scale methodology for exploring long-term investment in flood risk management Petra Neve, Jacobs

Lunch - V	Vednesday 14 May 2025
12.45pm	VICSES Local Flood Guides as community intelligence tools Liz Frazer, VICSES
12.48pm	Floods Know No Boundaries, but they do respect the Boxwall Flood Barrier Paul Hart , <i>Bluemont</i>
12.51pm	Use of historical aerial imagery to explain overland flow to the public Paul Hackney, <i>Parramatta City Council</i>
12.54pm	Understanding historic patterns and potential flooding for the Hunter Valley Monique Retallick, WMAwater & Catherine Pepper, Maitland City Council
12.57pm	Building Resilience: Harnessing Location Intelligence for Flood Risk Mitigation Stuart Barclay, Geoscape Australia
1.00pm	Embracing Innovation: HydroNET and the Future of Floodplain Management Brian Jackson , <i>Water Technology</i>
1.03pm	Cost benefit analysis of flood pump behind a levee - Case Study Manoj Shrestha, Stantec
1.06pm	Improving collaboration on our Flood Impact Goals Ivan Varga, BG&E
1.09pm	Reliable observational data collection. Laying the foundations for effective flood warning systems Baden Corr, <i>Hydro Tasmania</i>
1.12pm	Improving the Mōuri of Te Awa Kairangi/Hutt River through Bioengineering Sharyn Westlake, <i>Greater Wellington Regional Council</i>

Morning Tea – Thursday 15 May 2025	
10.35am	Disaster adaptation opportunities in NSW flood-related planning requirements for flood emergency response Alireza Pouya, <i>BMT</i>
10.38am	Selection of Optimal flood protection standard for Singapore's coastline Ben Patterson, Royal HaskoningDHV
10.41am	Risk based land use planning approach to flooding in NSW Sally Anderson, NSW DPHI

Lunch -	Thursday 15 May 2025
12.30pm	Enhancing Dam Safety in Tasmania: Modelling and Mapping for 37 Emergency Plans Rohan Hudson, <i>Entura</i>
12.33pm	Coincident flood analysis from extreme storms for NSW rural dams risk assessment Yiliang Du, WaterNSW
12.36pm	Assessing impacts of dam and water harvesting on floodplain inundation Fazlul Karim , CSIRO
12.39pm	Dam break modelling in a multi-dam river system Tom Rundle, Entura
12.42pm	Exploring Beyond Flooding Boundaries Using CFD Mehrnaz Ghaheri, WMS Engineering
12.45pm	Visually conveying hydrologic uncertainty Lindsay Millard, WRM Water & Environment
12.48pm	Stop the Guestimation: Re-interpolation of hydrodynamic flood models to understand flood consequences Melissa Daley, NSW SES
12.51pm	Approaches to check the reliability of rating curves Sadjad Mehdizadeh, Melbourne Water
12.54pm	Overview of Hydraulic Models Developed for NSW Southern Rural Floodplain Management Plans Banu Hazarti, NSW DCCEEW – Water Group
12.57pm	Improved hydraulic model development for environmental flows in the Mid-Murrumbidgee River, NSW Gurmeet Singh, WaterNSW

Afternoo	n Tea – Thursday 15 May
3.15pm	Lightning-fast method for approximate flood hazard assessment in the Richmond floodplain Julien Lerat, CSIRO
3.18pm	Kananook Creek Flood Mapping Update to ARR 2019 methodology Marcela Silva, KBR
3.21pm	Reducing data uncertainty in flood early warning in Fiji Tom Stewart, Alluvium Consulting

Morning Tea – Friday 16 May	
10.00am	Why we need to rethink floodplain management to address a changing climate Sureash Hettiarachchi , <i>Alluvium</i>
10.03am	Case Study: Moulamein Flood Model Update and Calibration to 2022 Event Amanda Tobias, WMS Engineering
10.06am	Al-Driven Analysis of Climate Drivers for Streamflow Forecasting and Flood Risk Management Sabrina Bani, <i>Melbourne Water</i>
10.09am	Crossing Boundaries: Advancing Flood Mapping with Whole-of-Catchment Modelling: Yarra River "Birrarung" Floodplain Johanna Theilemann, Water Technology

Lunch – Friday 16 May 2025	
12.35pm	Melbourne Water's Flood Mapping Program; Enhanced Approaches to Project & Program Delivery Johan Veldema, Foresight Advisory
12.38pm	A 4-staged approach to build a flood mitigation program of works Angels Cabello Gomez, <i>Melbourne Water</i>
12.41pm	The impacts of the Koorangah Flats on developing a flood warning Service Rob Guest, Stantec
12.44pm	From connection to engagement: community connectedness in urban flood risk management Gwen Lynch, <i>The University of Melbourne</i>